# SDR FDEA202512122243

- Difficulty date: December 12, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 76,595 hours, 34,991 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 657N333212
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN. SEAT TRACK, RBL 58.22 BTW BS 1180 TO 1200 CORRODED REMOVED SEAT TRACK SECTION OUT OF LIMITS AT MAIN CARGO COMPARTMENT BS 1180 TO 1420 RBL 58.22 IAW SRM 51-40-02-0G; TRIMED, LOCATED, DRILLED & INSTALLED A NEW SEAT TRACK REPLACEMENT SECTION IAW SRM 51-40-05-0G, SRM 51-40-08-0G, SRM 51-40-02-0G,  AND B-DWG 657N3332 REV.-.
